A new fuzzy lyapunov function for relaxed stability condition of continuous-time takagi-sugeno fuzzy systems

Dong Hwan Lee, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticle

91 Citations (Scopus)

Abstract

This paper presents a new fuzzy Lyapunov function (FLF) for the stability analysis of continuous-time Takagi-Sugeno (T-S) fuzzy systems. Unlike conventional FLFs, the proposed one depends not only on the fuzzy weighting functions of the T-S fuzzy systems but on their first-order time derivatives as well. Based on the proposed FLF, a sufficient stability condition is derived in the form of linear matrix inequalities, depending on the upper bounds on the second-order time derivative of the fuzzy weighting functions, as well as the first-order ones. Finally, some examples demonstrate that the proposed condition can provide less conservative results than the previous ones in the literature.

Original languageEnglish
Article number5750043
Pages (from-to)785-791
Number of pages7
JournalIEEE Transactions on Fuzzy Systems
Volume19
Issue number4
DOIs
Publication statusPublished - 2011 Aug 1

Fingerprint

Takagi-Sugeno Fuzzy Systems
Fuzzy Function
Fuzzy systems
Lyapunov functions
Stability Condition
Lyapunov Function
Continuous Time
Derivatives
Weighting Function
Linear matrix inequalities
First-order
Derivative
Matrix Inequality
Linear Inequalities
Stability Analysis
Upper bound
Sufficient Conditions
Demonstrate

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computational Theory and Mathematics
  • Artificial Intelligence
  • Applied Mathematics

Cite this

@article{5837ebaa75944235a9c1aa5bf49e8d93,
title = "A new fuzzy lyapunov function for relaxed stability condition of continuous-time takagi-sugeno fuzzy systems",
abstract = "This paper presents a new fuzzy Lyapunov function (FLF) for the stability analysis of continuous-time Takagi-Sugeno (T-S) fuzzy systems. Unlike conventional FLFs, the proposed one depends not only on the fuzzy weighting functions of the T-S fuzzy systems but on their first-order time derivatives as well. Based on the proposed FLF, a sufficient stability condition is derived in the form of linear matrix inequalities, depending on the upper bounds on the second-order time derivative of the fuzzy weighting functions, as well as the first-order ones. Finally, some examples demonstrate that the proposed condition can provide less conservative results than the previous ones in the literature.",
author = "Lee, {Dong Hwan} and Park, {Jin Bae} and Joo, {Young Hoon}",
year = "2011",
month = "8",
day = "1",
doi = "10.1109/TFUZZ.2011.2142315",
language = "English",
volume = "19",
pages = "785--791",
journal = "IEEE Transactions on Fuzzy Systems",
issn = "1063-6706",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "4",

}

A new fuzzy lyapunov function for relaxed stability condition of continuous-time takagi-sugeno fuzzy systems. / Lee, Dong Hwan; Park, Jin Bae; Joo, Young Hoon.

In: IEEE Transactions on Fuzzy Systems, Vol. 19, No. 4, 5750043, 01.08.2011, p. 785-791.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A new fuzzy lyapunov function for relaxed stability condition of continuous-time takagi-sugeno fuzzy systems

AU - Lee, Dong Hwan

AU - Park, Jin Bae

AU - Joo, Young Hoon

PY - 2011/8/1

Y1 - 2011/8/1

N2 - This paper presents a new fuzzy Lyapunov function (FLF) for the stability analysis of continuous-time Takagi-Sugeno (T-S) fuzzy systems. Unlike conventional FLFs, the proposed one depends not only on the fuzzy weighting functions of the T-S fuzzy systems but on their first-order time derivatives as well. Based on the proposed FLF, a sufficient stability condition is derived in the form of linear matrix inequalities, depending on the upper bounds on the second-order time derivative of the fuzzy weighting functions, as well as the first-order ones. Finally, some examples demonstrate that the proposed condition can provide less conservative results than the previous ones in the literature.

AB - This paper presents a new fuzzy Lyapunov function (FLF) for the stability analysis of continuous-time Takagi-Sugeno (T-S) fuzzy systems. Unlike conventional FLFs, the proposed one depends not only on the fuzzy weighting functions of the T-S fuzzy systems but on their first-order time derivatives as well. Based on the proposed FLF, a sufficient stability condition is derived in the form of linear matrix inequalities, depending on the upper bounds on the second-order time derivative of the fuzzy weighting functions, as well as the first-order ones. Finally, some examples demonstrate that the proposed condition can provide less conservative results than the previous ones in the literature.

UR - http://www.scopus.com/inward/record.url?scp=80051499182&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80051499182&partnerID=8YFLogxK

U2 - 10.1109/TFUZZ.2011.2142315

DO - 10.1109/TFUZZ.2011.2142315

M3 - Article

AN - SCOPUS:80051499182

VL - 19

SP - 785

EP - 791

JO - IEEE Transactions on Fuzzy Systems

JF - IEEE Transactions on Fuzzy Systems

SN - 1063-6706

IS - 4

M1 - 5750043

ER -